# SDR DHLA200800011A

- Difficulty date: February 12, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- Aircraft time: 49,886 hours, 27,948 cycles
- Engine: Ge CF6*
- System (JASC): 7300 · Engine Fuel and Control
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

DURING T/O ENG. 1 & 2 SPOOLED TO 60% N1, GO LEVERS SELECTED NR 1 ENG SPOOLED TO 80% N1 MAX, THROTTLE FULL FORWARD NO RESPONSE. OAT +5º C TAS LESS THAN 60KTS.   REMOVED. CLEANED & INSTALLED PS-4 LINE. PERFORMED ACCELERATION CK ON NR 1 ENG. ENG. RUN  OPS GOOD PER JRH 16.5 & 18.1
